Computing semidefinite programming lower bounds for the (fractional) chromatic number via block-diagonalization

N. Gvozdenović, M. Laurent

Research output: Contribution to journalArticleProfessional

32 Downloads (Pure)
Original languageEnglish
Pages (from-to)592-615
Number of pages24
JournalSIAM Journal on Optimization
Volume19
Issue number2
Publication statusPublished - 2008
Externally publishedYes

Cite this

@article{1ca70415b40e42bc90fc6708a2ab6ace,
title = "Computing semidefinite programming lower bounds for the (fractional) chromatic number via block-diagonalization",
author = "N. Gvozdenović and M. Laurent",
note = "Pagination: 24",
year = "2008",
language = "English",
volume = "19",
pages = "592--615",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

Computing semidefinite programming lower bounds for the (fractional) chromatic number via block-diagonalization. / Gvozdenović, N.; Laurent, M.

In: SIAM Journal on Optimization, Vol. 19, No. 2, 2008, p. 592-615.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Computing semidefinite programming lower bounds for the (fractional) chromatic number via block-diagonalization

AU - Gvozdenović, N.

AU - Laurent, M.

N1 - Pagination: 24

PY - 2008

Y1 - 2008

M3 - Article

VL - 19

SP - 592

EP - 615

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

IS - 2

ER -